skin-hair-icon
Pigmentation
Prolonged use of hydroquionine cream in 2% by wt conc has made by skin turned bluish black over applied area of knee where i had a scar..first it faded out the scar completely but later after discontinuation of the cream turned out black...how do i cure dis side effect and how do i get my original skin colour back...iam very worried for it ..plz suggest me a good remedie.
43 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for the query. Prolonged use of a Hyqroquinone based cream can lead to Ochronosis. Meet a Dermatologist for a proper diagnosis and subsequent treatment plan. There are various treatment options including Q switched Nd YAG lasers in multiple sessions. Hope it helps you.
Next Steps
Meet a Dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.